Publication type: Article in scientific journal
Type of review: Peer review (publication)
Title: Synchronization of chaotic circuits with stochastically-coupled network topology
Authors: Uwate, Yoko
Nishio, Yoshifumi
Ott, Thomas
et. al: No
DOI: 10.1142/S0218127421500152
Published in: International Journal of Bifurcation and Chaos
Volume(Issue): 31
Issue: 01
Pages: 2150015
Issue Date: 2021
Publisher / Ed. Institution: World Scientific
ISSN: 0218-1274
1793-6551
Language: English
Subjects: Synchronization; Networks; Circuits
Subject (DDC): 621.3: Electrical, communications, control engineering
Abstract: In recent years, research on synchronization between coupled chaotic circuits has attracted interest in a wide range of fields. This is because the synchronization of coupled chaotic circuits is a multidisciplinary phenomenon that occurs in various applications, such as broadband communication systems or secure communication. In this study, we propose a coupled chaotic circuit network model with stochastic couplings. We investigate the synchronization phenomena observed for the proposed network using different network structures such as fully-coupled, random, small world and scale-free networks. We find that the same synchronization characteristics can be obtained for these networks with a dynamic topology as when the coupling strength is changed in static networks.
URI: https://digitalcollection.zhaw.ch/handle/11475/21548
Fulltext version: Published version
License (according to publishing contract): Licence according to publishing contract
Departement: Life Sciences and Facility Management
Organisational Unit: Institute of Applied Simulation (IAS)
Appears in collections:Publikationen Life Sciences und Facility Management

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.